# SDR HALA2017031900072

- Difficulty date: March 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 102,755 hours, 18,413 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 0555A
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 25,033 hours, 4,312 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -ON DESCENT WITH BOTH THROTTLES IN IDLE, GET L ENG ANTI-ICE EICAS AND VALVE ANNUNCIATOR LIGHT WHEN TRYING TO ENGAGE ANTI-ICE. WHEN LEFT THROTTLE WAS PUSHED FORWARD ALL LIGHTS EXTINGUISHED. REPLACED LEFT ENGINE ANTI-ICE VALVE PER AMM 30-21-03/401 AND OPERATIONAL TEST NORMAL.
